A 27-year-old female asked:
A psychiatrist gave me titus1/2 before sleep, for anxiety, asked him to stop it, but yesterday was terrible, called him he said take it 3 times 1/2+xanax.
2 doctor answers • 6 doctors weighed in
Psychiatry 43 years experience
5.1k viewsReviewed >2 years ago
A Verified Doctoranswered
41 years experience
No question there: I know your desire is to stop Lorazepam and your psychiatrist raised it and added in xanax (alprazolam) in response to your distress. Please discuss your concerns with him at your next appointment . Not knowing all the circumstances, including his rationale, i cannot comment on his decisions. Please talk to him about other treatment options should the situation arise again. Psychotherapy and many other interventions could be helpful as well.
4.9k viewsReviewed >2 years ago
Last updated Oct 4, 2016
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.